# SDR PLGA970716A

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4420 - DURING APPROACH TO BOS, THE CREW REPORTED THE LOSS OF HYDRAULIC QUANTITY AND PRESSURE.  A MISSED APPROACH WAS PERFORMED AND CREW ESTABLISHED THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC PRESSURE/QUANTITY INDICATOR CIRCUIT BREAKER OPEN.  BREAKER WAS RE-SET AND SYSTEM INDICATED NORMAL.  (X)
